Christy - posted on 03/22/2016 ( 3 moms have responded )
My 7 year old son was taking Keppra for 8 months after a complex partial seizure (first we'd seen although sounds like he had them in sleep for about 10 months prior b/c of waking with todd's paralysis of right arm most mornings -I thought his arm was just asleep) he went from normal tantrums to aggressive and violent Crazy behavior. I didn't realize it was the medication until he was taken off of it 8 months in for having hallucinations for 3 terrible days. Wish I would have known and gotten him off Keppra sooner. Now on the new medication he is nice ! And is caring and affectionate and loving and he feels guilt and apathy ! He is like a different person altogether and it's wonderful. However, I fear that I am seeing other types or another type of seizure in addition to the one that has been recorded after our 3 day inpatient EEG monitoring. He usually only has seizures in sleep but I've seen differences during the day when tired or playing calming alone that concern me and also body doing movements or muscle things during sleep that seem questionable also. Could a medication aggravate a seizure condition making it form into multiple types and how would I know? On another subject he is having a hard time getting use to now being off balance -less corrdination - weaker -much more fatigue -foggy brain -forgetful of things he knew -an even harder time writing (he is left handed already), itchy rash on his face ..... There has to be another medication that doesn't have all these side effects ??